MathSciNet Relay Station
MathSciNet bibliographic data
MR1924655 (2003h:41018) 41A25 (33D45 41A35)
Oruç, Halil; Tuncer, Necibe On the convergence and iterates of $q$-Bernstein polynomials. J. Approx. Theory 117 (2002), no. 2, 301–313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement